Alert archive / Wisconsin / Gale Watches in 2012

Gale Watch 2, NWS Milwaukee, WI

March 1, 2012

NWS Milwaukee, WI issued this gale watch at Mar 1, 2012, 3:22 PM CST. It took effect at Mar 2, 2012, 9:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 1, 2012, 3:22 PM CST (21:22 UTC)
In effect from
Mar 2, 2012, 9:00 PM CST
Expired
Mar 2, 2012, 4:48 AM CST
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WHUS73 KMKX 012122
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CST THU MAR 1 2012

...WINDY PERIOD WITH STRONG LOW PRESSURE PASSING SOUTH AND EAST...

.A DEEPENING LOW PRESSURE SYSTEM WILL MOVE FROM ILLINOIS INTO
SOUTHERN LOWER MICHIGAN FRIDAY...AND THEN NORTHEAST INTO CANADA BY
SATURDAY MORNING. THE STRONG LOW WILL ALLOW NORTHEAST WINDS TO
INCREASE TO SMALL CRAFT ADVISORY LEVELS WITH THE POTENTIAL FOR
GALE CONDITIONS FRIDAY NIGHT INTO SATURDAY MORNING. 

LMZ643>646-020530-
/O.NEW.KMKX.SC.Y.0019.120302T1500Z-120303T0300Z/
/O.NEW.KMKX.GL.A.0002.120303T0300Z-120303T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CST THU MAR 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST
FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. 

* WINDS: NORTHEAST 15 TO 25 ON FRIDAY...WITH WINDS SHIFTING
  NORTHWEST LATER FRIDAY INTO FRIDAY EVENING WITH GALE GUSTS TO 35
  KNOTS POSSIBLE RIGHT INTO EARLY SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET FRIDAY AND CONTINUING INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
074 
WHUS73 KMKX 020318
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CST THU MAR 1 2012

...WINDY PERIOD WITH STRONG LOW PRESSURE PASSING SOUTH AND EAST...

.A DEEPENING LOW PRESSURE SYSTEM WILL MOVE FROM ILLINOIS INTO
SOUTHERN LOWER MICHIGAN FRIDAY...AND THEN NORTHEAST INTO CANADA
BY SATURDAY MORNING. THE STRONG LOW WILL ALLOW NORTHEAST WINDS TO
INCREASE TO SMALL CRAFT ADVISORY LEVELS WITH THE POTENTIAL FOR
GALE CONDITIONS FRIDAY NIGHT INTO SATURDAY MORNING.

LMZ643>646-021130-
/O.CON.KMKX.SC.Y.0019.120302T1500Z-120303T0300Z/
/O.CON.KMKX.GL.A.0002.120303T0300Z-120303T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 PM CST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY MORNING. 

* WINDS: NORTHEAST 15 TO 25 ON FRIDAY...WITH WINDS SHIFTING 
  NORTHWEST LATER FRIDAY INTO FRIDAY EVENING WITH GALE GUSTS TO 
  35 KNOTS POSSIBLE RIGHT INTO EARLY SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET FRIDAY AND CONTINUING INTO 
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
414 
WHUS73 KMKX 021048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 AM CST FRI MAR 2 2012

...WINDY PERIOD WITH STRONG LOW PRESSURE PASSING SOUTH AND EAST...

.A DEEPENING LOW PRESSURE SYSTEM WILL MOVE FROM ILLINOIS INTO
SOUTHERN LOWER MICHIGAN TODAY...AND THEN NORTHEAST INTO CANADA BY
SATURDAY MORNING. THE STRONG LOW WILL ALLOW NORTHEAST WINDS TO
INCREASE TO SMALL CRAFT ADVISORY LEVELS THIS MORNING AND LINGER
INTO MID-AFTERNOON SATURDAY...WITH GALE CONDITIONS FROM LATE THIS
AFTERNOON THROUGH MOST OF THE OVERNIGHT FROM MILWAUKEE SOUTH.

LMZ643-644-021900-
/O.EXT.KMKX.SC.Y.0019.120302T1500Z-120303T2100Z/
/O.CAN.KMKX.GL.A.0002.120303T0300Z-120303T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
448 AM CST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 PM CST SATURDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
9 AM THIS MORNING TO 3 PM CST SATURDAY. 

* WINDS: NORTHEAST RISING TO 15 TO 25 KNOTS BY MID-
  MORNING...SHIFTING NORTH UP TO 30 KNOTS LATE AFTERNOON. WINDS
  SHIFTING NORTHWEST IN THE EVENING...WITH GUSTS TO 30 KNOTS INTO
  THE OVERNIGHT...EASING TO 15 TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON...SLOWLY SUBSIDING
  TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-021900-
/O.EXT.KMKX.SC.Y.0019.120302T1500Z-120302T2300Z/
/O.UPG.KMKX.GL.A.0002.120303T0300Z-120303T1800Z/
/O.NEW.KMKX.GL.W.0005.120302T2300Z-120303T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
448 AM CST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. THE GALE WATCH IS
NO LONGER IN EFFECT. 

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS BY MID-
  MORNING...SHIFTING TO NORTH GALES TO 35 KNOTS LATE THIS
  AFTERNOON. WINDS VEERING NORTHWEST LATE THIS EVENING WITH GALE
  GUSTS TO 35 KNOTS INTO EARLY OVERNIGHT HOURS. WINDS DIMINISHING
  TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY SATURDAY MORNING.

* WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN SLOWLY
  SUBSIDING TO 3 TO 5 FEET SATURDAY MORNING...AND 2 TO 4 FEET
  SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 1, 3:17 PM CST, 5 minutes earlier.

Area forecast discussion, Mar 1, 3:17 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CST THU MAR 1 2012

.SHORT TERM...

TONIGHT - CONFIDENCE...MEDIUM
BRIEF RIDGING THIS EVENING THEN UPPER FLOW BECOMES MORE SOUTHWEST
AND AN INITIAL WAVE HEADS TOWARDS CWA. INVERTED TROUGH DEVELOPS
WITH MAIN SURFACE STARTING TO TAKE SHAPE VICINITY SRN MO LATER
TONIGHT. INCREASING UPPER DIVERGENCE AND WEAK ISENTROPIC UPGLIDE
KICKS IN AFTER 6Z. AMOUNTS ARE ON THE LIGHT SIDE...LESS THAN A
TENTH...LOOKS MIXY.

FRIDAY - CONFIDENCE...MEDIUM
WINTER STORM POTENTIAL FOR SOUTHERN WI INCREASING. FAVORABLE TRACK
OF KEY UPPER AIR PARAMETERS AND DEGREE OF INTENSIFICATION OF LOW ARE
MAIN WORRISOME ISSUES. CONCERN IS INCREASING THAT OUR CURRENT
AMOUNTS IN THE FAR SOUTHEAST ARE UNDERDONE BUT THERMAL PROFILE AND
TIMING OF CHANGEOVER WILL KEY EVENTUAL SNOW AMOUNTS THERE. 984-987
MILLIBAR LOW IN SW LOWER MI BY 00Z SATURDAY. SWEET TRACK FOR SRN WI
SNOWSTORM. AGAIN MUCH CONCERN ABOUT THERMAL PROFILE IN THE
SOUTHEAST. 12Z GFS BUFKIT MKE AND 12Z ECMWF SOUNDING SUGGESTS A
QUICKER CHANGEOVER...AND THE PROFILE APPEARS TO BETTER REFLECT THE
SYNOPTIC CONDITIONS THAN DOES THE MOS TEMP TRENDS...ESPECIALLY WITH
RAPID DEEPENING AND POTENTIAL FOR COLLAPSING PROFILE THAT OFTEN
GOES WITH THESE TYPE OF DEEPENING SYSTEMS. 12Z ECMWF HAS COME IN
WITH TRACKING 700 MILLIBAR CLOSED LOW RIGHT ACROSS SRN WI WITH 850
MILLIBAR LOW TRACKING RIGHT NEAR CHICAGO AND INTENSIFYING INTO SW
LOWER MI...VERY IMPRESSIVE TRACKS. DECENT 700-300 MILLIBAR Q-VECTOR
CONVERGENCE ROTATES THROUGH THE AREA. TOOK AN AVERAGE OF QPF
AMOUNTS...BUT CERTAINLY NOT RULING OUT HIGHER NUMBERS GIVEN AMOUNT
OF MOISTURE BEING TAPPED INTO THIS SYSTEM. THE CRITICAL WINDOW WILL
BE 18-00Z AS THIS IS THE TIME THE LOW RAMPS UP AS IT PASSES BY TO
OUR SOUTH AND EAST AND DRAMATICALLY STRENGTHENS. PLACED THE AXIS OF
HIGHEST SNOW AMOUNTS FROM JANESVILLE UP TO SHEBOYGAN FOR NOW
CONSIDERING SOME OF THE LIQUID WILL FALL AS RAIN TO THE EAST...BUT
EVERYTHING WILL HINGE ON THE CHANGEOVER TIMING IN AREAS IN THE FAR
SOUTHEAST AROUND MKE AND POINTS SOUTH TO THE BORDER...SO FOR NOW
ANYWAYS...HAVE SKEWED SNOW AMOUNTS LOWER THERE. BUT CONCERN IS HIGH
THAT THESE SNOW AMOUNTS IN THE FAR SOUTHEAST COULD BE TOO LOW IF THE
COLD AIR WRAPS IN QUICKER EARLY FRIDAY AFTERNOON. ALSO SOME
POTENTIAL FOR THUNDER AS WETZEL INGREDIENT PLOTS SUGGEST SOME
OVERLAP OF Q-VECTOR CONVERGENCE WITH PVU AND RESULTING IN HIGH
VALUES OF QPV. AT THIS TIME THE SIGNAL IS AT HIGHER LEVELS...AOA 600
MILLIBARS. WON/T MENTION THUNDER JUST YET. STAY TUNED!

.FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

NEGATIVE TILT SHORTWAVE REACHES LOWER MICHIGAN. THE SURFACE LOW
CONTINUES TO PUSH INTO NORTHERN INDIANA OR LOWER MICHIGAN FRIDAY
EVENING WHILE CONTINUING TO STRENGTHEN EVEN MORE...DOWN TO 981 MB
ON THE 18Z NAM...BEFORE REACHING THE EASTERN GREAT LAKES EARLY
SATURDAY MORNING. MOST OF THE ACCUMULATION SNOW IN THE EAST SHOULD
END BY MIDNIGHT. 700 MB UPWARD MOTION IS STRONG...20 UBARS/SEC BUT
MOVES OFF RAPIDLY IN THE EVENING. THE 18Z NAM HAS A SLIGHT SLOWING TREND.

SECONDARY SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN EARLY
SATURDAY MORNING. THIS SHOULD CONTINUE THE LIGHT SNOW POSSIBILITY.

FORECAST SOUNDINGS SHOW LINGERING LOW LEVEL MOISTURE WITH LAPSE
RATES OF 7C/KM BELOW 700 MB WITH A CONTINUING CHANCE OF SNOW
SHOWERS INTO SATURDAY NIGHT.

.SUNDAY...FORECAST CONFIDENCE MEDIUM. FULL LATITUDE MID/UPPER
TROUGH PUSHES EAST INTO THE EASTERN U.S. AS A NARROW CHANNELED
VORTICITY MAXIMUM PUSHES ACROSS THE MINNESOTA/EASTERN IOWA AND
ILLINOIS AREA. SOME LIGHT SNOW ASSOCIATED WITH THIS IS EXPECTED
TO PUSH ACROSS SOUTHERN WISCONSIN SUNDAY.

.LONG TERM...

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

LARGE MID/UPPER LEVEL RIDGE EXTENDS ACROSS THE ROCKIES/HIGH PLAINS
INTO SOUTH CENTRAL CANADA ON MONDAY. AS A LARGE MID/UPPER LEVEL
TROUGH DIGS OVER THE WEST COAST...THE RIDGE MOVES EAST TOWARD THE
WESTERN GREAT LAKES BY TUESDAY AND ACROSS THE EASTERN GREAT LAKES
ON WEDNESDAY.

12Z GFS IS A LITTLE SLOWER ON THE PROGRESSION OF THE WEST COAST
TROUGH...WITH THE 00Z ECMWF AND 06Z DGEX QUICKER IN BRINGING THE
TROUGH INTO THE UPPER MIDWEST.

ALL MODELS ARE SHOWING STRONG WARM AIR ADVECTION. HIGH TEMPERATURES
WILL DEPEND ON HOW MUCH SNOW SOUTHERN WISCONSIN GETS FRIDAY AND
FRIDAY NIGHT AND HOW QUICK IT MELTS. APPEARS WEDNESDAY WILL BE THE
WARMEST DAY. OF COURSE ITS MARCH AND THE COOLER NEAR THE LAKE
COMES INTO PLAY.

.THURSDAY...FORECAST CONFIDENCE LOW.

12Z GFS PUSHES THE TROUGH INTO THE EASTERN PLAINS WHILE THE 00Z
ECMWF AND 06Z DGEX HAS IT EXITING THE GREAT LAKES.

COLD FRONT PUSHES THROUGH ON THE 00Z ECMWF AND 06Z DGEX BUT THE
GFS DEVELOPS A SURFACE LOW OVER EASTERN SOUTH DAKOTA BRINGING
ANOTHER WARM DAY.

&&

.AVIATION/00Z TAFS/...

MVFR STRATUS CONTINUES TO HANG ON ACROSS THE AREA. TRENDED
TOWARDS SOME IMPROVEMENT THIS EVENING AS HIGH BUILDS IN. SEEING
SOME BREAKS DEVELOPING ACROSS SE MN AND NE IA WITH A BACK EDGE
RIDING NORTHEAST FROM EC IA AND NW IL. IFR CEILINGS AND LIFR VSBYS
EXPECTED FRIDAY INTO FRIDAY EVENING WITH LOW PRESSURE TRACKING TO
OUR SOUTH AND EAST. WIDESPREAD PRECIPITATION WITH THERMAL PROFILE
STILL UNCERTAIN IN THE SOUTHEAST. QUICKER CHANGE TO SNOW IN KMSN
FRIDAY MORNING WITH SNOW BECOMING HEAVY THERE. FOR THE KUES...KENW
AND KMKE TAFS...RAIN OR A MIX COULD HANG ON LONGER INTO THE
AFTERNOON BEFORE POSSIBLY CHANGING TO ALL SNOW. CONFIDENCE LOW ON
PRECIP TYPE IN THE SOUTHEAST. LATEST MODEL RUNS SUGGESTING THAT
THE RAPID DEEPENING OF THE LOW ALONG WITH THE TRACK COULD END UP
CREATING A MORE FAVORABLE PROFILE FOR SNOW MUCH QUICKER IN THE
SOUTHEAST.

&&

.MARINE...

ROUGH TIME AHEAD FOR THE BOATERS WITH RAPID DEEPENING LOW
FROM ILLINOIS INTO LOWER MICHIGAN FROM FRIDAY INTO FRIDAY NIGHT.
TIGHT GRADIENT WILL LINGER INTO SATURDAY. HOISTED SMALL CRAFT
STARTING AT 9 AM FRIDAY AND FOLLOWED IT UP WITH A GALE WATCH
STARTING AT 9 PM FRIDAY EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR WIZ046-047-051-052-056>060-062>072.

LM...GALE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM 9 AM TO 9 PM CST FRIDAY FOR LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR
FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, Mar 1, 3:11 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CST THU MAR 1 2012

WIZ046-047-051-052-056>060-062>072-022115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
311 PM CST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. LOW PRESSURE IS EXPECTED TO RAPIDLY INTENSIFY AS
IT MOVES FROM ILLINOIS FRIDAY INTO LOWER MICHIGAN FRIDAY EVENING.
WHILE SOME WARMER AIR WILL LINGER IN THE SOUTHEAST AT THE OUTSET
OF THE PRECIPITATION...THE STRENGTHENING LOW WILL ALLOW ANY RAIN
IN THE SOUTHEAST TO MIX WITH AND CHANGE OVER TO SNOW FRIDAY
AFTERNOON. ACCUMULATIONS OF MORE THAN 6 INCHES ARE POSSIBLE WITH
THIS SNOW. THIS WILL BE A WET HEAVY SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.
SNOWFALL REPORTS ARE ALWAYS APPRECIATED.

LMZ643>646-022115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR FRIDAY MORNING THROUGH
FRIDAY AFTERNOON DUE TO INCREASING EAST WINDS. A GALE WATCH IS IN
EFFECT FRIDAY EVENING INTO SATURDAY DUE TO STRONG NORTH WINDS AS
LOW PRESSURE TRACKS FROM MISSOURI INTO LOWER MICHIGAN AND
EVENTUALLY CANADA.

ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY OCCUR
FROM MONDAY NIGHT THROUGH WEDNESDAY AS BREEZY SOUTH WINDS DEVELOP
DUE TO STRONG LOW PRESSURE MOVING EAST ACROSS CANADA.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 11:06 AM CSTWinter Storm WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more10 hr
Mar 1, 3:22 PM CSTSmall Craft AdvisoryMKX26 hr

Nearby

Gale Watches in Wisconsin, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.